Translator Disclaimer
2017 Construction of new multiple knot B-spline wavelets
Maryam Esmaeili, Ali Tavakoli
Rocky Mountain J. Math. 47(5): 1463-1495 (2017). DOI: 10.1216/RMJ-2017-47-5-1463

Abstract

This paper deals with construction of non-uniform multiple knot B-spline wavelet basis functions (with minimal support). These wavelets are semi-orthogonal on a bounded interval. A large family of multiple knot B-spline wavelets is presented that gives a variety of basis functions with explicit formulas and locally compact supports. Moreover, the structure of this wavelet is conceptually simple and easy to implement. Finally, some examples of multiple knot B-spline wavelets are also presented.

Citation

Download Citation

Maryam Esmaeili. Ali Tavakoli. "Construction of new multiple knot B-spline wavelets." Rocky Mountain J. Math. 47 (5) 1463 - 1495, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1463

Information

Published: 2017
First available in Project Euclid: 22 September 2017

zbMATH: 1376.41005
MathSciNet: MR3705761
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1463

Subjects:
Primary: 41A15, 65D07, 65M60, 65N55, 65T60

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top